# SDR P5CA0401094

- Difficulty date: May 23, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 75,842 hours, 18,472 cycles
- Engine: Pwa JT9D7Q
- Engine time: 61,697 hours, 15,104 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE IN FLIGHT SHUTDOWN DUE TO OIL PRESSURE LOSS AND OIL QTY=0.  ON ENGINE INSPECTION FOUND MAIN SUPPLY OIL LINE B-NUT LOOSE AT OIL TANK, SECURED B-NUT SERVICED OIL, PERFORMED ENGINE RUN.
